Volume 15, Issue 3
Novel Conservative Methods for Schröodinger Equations with Variable Coefficients Over Long Time

Xu Qian, Yaming Chen & Songhe Song

Commun. Comput. Phys., 15 (2014), pp. 692-711

Published online: 2014-03

Preview Full PDF 98 559
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{CiCP-15-692, author = {Xu Qian, Yaming Chen and Songhe Song}, title = {Novel Conservative Methods for Schröodinger Equations with Variable Coefficients Over Long Time}, journal = {Communications in Computational Physics}, year = {2014}, volume = {15}, number = {3}, pages = {692--711}, abstract = {}, issn = {1991-7120}, doi = {https://doi.org/10.4208/cicp.120313.020813a}, url = {http://global-sci.org/intro/article_detail/cicp/7111.html} }
Copy to clipboard
The citation has been copied to your clipboard